# SDR AALA202002149001

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 63,596 hours, 23,889 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: 169L
- Condition: Corroded
- Location: Lt Mlg
- Part time: 63,596 hours, 23,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR AFT PINTLE. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
